It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2008, 08:07 AM   #1
Newbie
(female)
 
Join Date: Aug 2008
Location: Salt Lake City, UT
Posts: 6
tish25 HB User
meds side effects

I was diagnosed as being bipolar in November of last year. I ended up in the hospital when I began to have a horrible reaction to the geodon. I tried to commit suicide so they put me in the hospital. I was there for three weeks one of which I still don't remember, but my husband has shared a few things about what happened. I came home and couldn't cope(I have 5 children). I ended back in the hospital for another week. During that time I saw two different docs who kept changing my meds back and forth. Then we moved to Utah and I had to find a new doctor. I've been seing him for three months and it was just this week he decided I would be okay not to see him for a few weeks.

The problem is, I'm still spending money, I have an incredibly high libido, have no desire to meet new people, and I'm fairly reckless--even when I have family members in my car. It's a little scary. Oh, and I think the worst part is that I've gained close to 80 lbs. since all this started.

I think I want to change docs. I think he doesn't really pay attention or really care. Any thoughts?

 
Old 08-06-2008, 12:42 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Az,USA
Posts: 573
CarenR HB User
Re: meds side effects

Hi Tish welcome to the board................ I feel for you having to deal with this I have Bipolar 1.........

hugs, Caren

 
Sponsors Lightbulb
   
Old 08-06-2008, 08:31 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: meds side effects

Hi,

Sounds as if you need some major medication revamps. If your doctor isn't doing this, then I would change asap.

Does your doctor know about the spending and libido and withdrawal? About how bad they are?

Please do get another doctor.

What meds are you on now, by the way, and for how long? Are they helping in any way?

Best,
Seaturtle

 
Old 08-08-2008, 08:16 AM   #4
Newbie
(female)
 
Join Date: Aug 2008
Location: Salt Lake City, UT
Posts: 6
tish25 HB User
Re: meds side effects

I'm taking Depakote, Lyrica, Zyprexa, Adavan, Wellbutrin, Primidone and an array of extra vitamins. And I'm seeing a new doc today in hopes that things aren't so discouraging. It's frustrating right now, because I'm going from day to day not knowing whether I'll be high or low. It makes it difficult to plan much of anything.
Thanks for the welcome. It's good to feel there are others out there.

 
Old 08-08-2008, 08:19 AM   #5
Newbie
(female)
 
Join Date: Aug 2008
Location: Salt Lake City, UT
Posts: 6
tish25 HB User
Re: meds side effects

I'm also on Lamictal.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ringing In Ears and Blood Pressure Meds chablis3 High & Low Blood Pressure 21 12-27-2007 05:19 PM
Starting new meds any advice? Yikes777 High & Low Blood Pressure 6 10-03-2007 10:08 AM
I'm scared of meds/Anyone taking meds w/out side effects?Anyone not even taking meds? Unhappygirl74 Bipolar Disorder 6 08-10-2007 02:47 PM
Stopping meds for couple days to get constipation under control jamesm Pain Management 15 04-20-2007 04:05 PM
Do all pain meds cause increased body temp? cherish1 Pain Management 2 09-05-2006 09:50 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!